MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7H-NA-12E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- address: (b)(6) hospital.The device was returned to olympus for evaluation and the customer's allegation was confirmed.In addition, device evaluation found flooded cable and loose scope mount.Based on investigation, the reported phenomenon was confirmed.The cause of the issue could not be identified by the information obtained from this complaint and the investigation results.For the additional findings, the cause of the issue could not be identified based on the information obtained from this complaint and the results of the investigation.A device history review revealed no issues that could have caused or contributed to the reported issue.Per instruction for use (if), it states: do not clean, disinfect, sterilize, or store this product with tweezers, forceps, or scalpels.There is a risk of puncturing the camera cable and damaging the electrical circuitry inside the product due to water leakage.Be very careful not to scratch the camera cable with sharp objects.Do not bump or drop this product.Water leakage may damage the electrical circuits inside the product.Do not drop the camera head or allow it to strike other objects.Strong impacts could damage the electrical circuits inside the camera head.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported "there was an electrical crack in the universal cord" of the subject device.There was no patient involvement on this reported event, no harm reported due to the event.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information received from the customer.
 
Event or Problem Description
It was reported "there was an electrical crack in the universal cord" of the subject device.The issue happened during reprocessing prior to an unspecified procedure.There was no patient involvement on this reported event, no harm reported due to the event.

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18741708
Report Number3002808148-2024-30846
Device Sequence Number7233838
Product Code FET
UDI-Device Identifier04953170141867
UDI-Public04953170141867
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-NA-12E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown